MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EU2110X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information from a customer that when setting large values on a trilogy evo, the screen turns red and stops.There was no serious patient harm or injury that occurred or was reported.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a supplemental report will be filed.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24885883
Report Number2518422-2026-010898
Device Sequence Number15938356
Product Code CBK
UDI-Device Identifier00606959054981
UDI-Public(01)00606959054981
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEU2110X15B
Device Catalogue NumberEU2110X15B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown